# SDR HALA2022102000276

- Difficulty date: October 19, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 33,994 hours, 5,284 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/O WINDSCREEN ARCING IN- FLIGHT. PULLED WHC2 RESET SWITCH REMOVED AND REPLACED #2 WINDOW HEAT CONTROLLER IAW A330 AMM 30-42. REMOVED AND REPLACED F/O WINSHEILD IAW A330 AMM 56-11. OPS CHK GOOD. A/C OK FOR SVC
